# SDR UIEA2022061900613

- Difficulty date: June 19, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 97,155 hours, 19,436 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bolt
- Condition: Broken
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOLT IS  BROKEN  FOR  CLAMP LOCATED  ON #2 ENG  R/H  SIDE  AFT  OF  HEAT  EXCHANGER.  INSTALLED BOLT AS PER B767-300 AMM 70-50-00. OPS CHECK GOOD )
